# SDR 05FDEA02141

- Difficulty date: July 29, 2005
- Submitted: August 2, 2005
- Operation: Air carrier
- Aircraft: N244FE
- Make and model: Boeing 727277
- Aircraft serial: 21647
- Aircraft time: 40,619 hours, 31,906 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT STA 620 RBL 0-24.5 HAS CORROSION ON UPPER CAP.  REMOVED DAMAGED AREA IAW SRM 53-10-8.  FAB REPAIR PARTS, T-ANGLE, SUPPORT ANGLE, STRAP, IAW SRM 53-10-3 FG 3 PG 18.  TREATED AND PRIMED PARTS IAW SRM 51-10-2.  INSTALLED PARTS IAW SRM 53-10-8 FIG 3 PG 18.
